# SDR SWAA2023082390447

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H EMERGENCY BATTERY PACK CHARGER PUSH TO TEST BUTTON IS DAMAGED<[01] REMOVED AND REPLACED AFT GALLEY EMERGENCY LIGHT BATTERY CHARGER AND PERFORMED INSTALLATION TEST PER AMM 33-51-06;[02] VERIFIED
